Translator Disclaimer
2009 Dehn twists have roots
Dan Margalit, Saul Schleimer
Geom. Topol. 13(3): 1495-1497 (2009). DOI: 10.2140/gt.2009.13.1495

Abstract

We show that every Dehn twist in the mapping class group of a closed, connected, orientable surface of genus at least two has a nontrivial root.

Citation

Download Citation

Dan Margalit. Saul Schleimer. "Dehn twists have roots." Geom. Topol. 13 (3) 1495 - 1497, 2009. https://doi.org/10.2140/gt.2009.13.1495

Information

Received: 31 October 2008; Revised: 30 December 2008; Accepted: 31 December 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1203.57007
MathSciNet: MR2496051
Digital Object Identifier: 10.2140/gt.2009.13.1495

Subjects:
Primary: 20F28

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.13 • No. 3 • 2009
MSP
Back to Top